# SDR MRKA955

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 24345
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT WING BODY OVERHEAT LIGHT INTERMITTENT IN FLIGHT.  OPERATED RT PACK WITH NO FAULTS NOTED.  SYSTEM CHECKED NORMAL.  OK FOR CONTINUED SERVICE.  (W)
